Nombres normaux et theorie ergodique

Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 532)


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    R. Adler, A. Konheim and M. McAndrew. Topological entropy, T. A. M. S. 114, (1965), 309–319.MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    V. N. Agafonov. Normal sequence and finite automata, Dokl. Akad. Nauk SSSR 179, (1968), 255–256.MathSciNetzbMATHGoogle Scholar
  3. 3.
    P. Billingsley. Hausdorff dimension in probability theory, II, J. Math 4, (1960), 187–209.MathSciNetzbMATHGoogle Scholar
  4. 4.
    E. Borel. Les probabilités dénombrables et leurs applications arithmétiques. Rend. Circ. Mat. Palermo 27, (1909), 247–271.CrossRefzbMATHGoogle Scholar
  5. 5.
    R. Bowen. Topological entropy for non compact sets. à paraître.Google Scholar
  6. 6.
    J. Cassels. On a problem of Steinhaus about normal numbers. Colloq. Math. 7, (1959), 95–101.MathSciNetzbMATHGoogle Scholar
  7. 7.
    J. Cigler. Ein gruppentheoretisches Analogon zum Begriff der normalen Zahl, Journ. f. d. reine u. angew.Google Scholar
  8. 8.
    C. Colebrook. The Hausdorff dimension of certain sets of of non-normal numbers, Mich. Math. J. 17, (1970), 103–116.MathSciNetCrossRefGoogle Scholar
  9. 9.
    Y. Dowker. A. paraîtreGoogle Scholar
  10. 10.
    H. Eggleston. The fractional dimension of a set defined by decimal properties. Quart. J. Math. 20, (1949), 31–36.MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    H. Furstenberg. Strict ergodicity and transformations on the torus. Amer. J. Math. 83, (1961), 573–601.MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    -. Disjointness in ergodic theory. Math. Syst. Theory 1, (1967), 1–49.MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    J. Maxfield. Normal k-tuples. Pacific J. math. 3, (1953), 189–196.MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    I. Niven and H. Zuckermann. On the definition of normal number. Pacific J. Math. 1, (1951), 103–109.MathSciNetCrossRefGoogle Scholar
  15. 15.
    J. Oxtoby. Ergodic sets, B. A. M. S. 58, (1952), 116–136.MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    J. Oxtoby and S. Ulam. Measure preserving homeomorphisms and metric transitivity. Annals of Math. 49, (1941), 874–920.MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    W. Schmidt. Normalität bezüglich Matrizen. Journ. f. d. reine u. angew. Math. 214/215, (1964), 227–260.zbMATHGoogle Scholar
  18. 18.
    -. On normal numbers, Pacific J. Math. 10, (1960), 661–672.MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    K. Sigmund. Dynamical systems with the specification property. A paraîtreGoogle Scholar
  20. 20.
    K. Sigmund. Normal and quasiregular points for automorphisms of the torus. A paraître.Google Scholar
  21. 21.
    D. Wall Normal numbers. Thesis 1949, Univ. Calif.Google Scholar
  22. 22.
    B. Volkmann. Uber Hausdorffsche Dimensionen von Mengen die durch Zifferneigenschaften charakterisiert sind VI., Math. Zeitschrift 68, (1958), 439–449.MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    B. Weiss. Normal sequences as collectives. Proc. Symp. on Topological dynamics and Ergodic theory, Univ. of Kentucky, (1971).Google Scholar
  24. 24.
    T. Kamae. Subsequences of normal sequences. A paraître.Google Scholar

Copyright information

© Springer-Verlag 1976

Authors and Affiliations

  1. 1.(Vienne)

Personalised recommendations